# SDR 2006UALA02320

- Difficulty date: December 6, 2006
- Submitted: December 13, 2006
- Operation: Air carrier
- Aircraft: N809UA
- Make and model: Airbus A319-131
- Aircraft serial: 825
- Aircraft time: 30,548 hours, 11,559 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

3SVC EMERGENCY LIGHT TEST FAILED *ATA 33-51-38 EPSU EXT LOAD EMERGENCY L*.  DURING TROUBLESHOOTING FOUND EPSU AT LEFT OVERWING EXIT WOULD NOT TEST USING MEMBRANE SWITCH ON EPSU.   REPLACED EPSU AND BATTERY. TESTED OKAY.
